RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 2, Pages 125–131 (Mi fpm1645)  

This article is cited in 2 scientific papers (total in 2 papers)

On the number of nontrivial projective transformations of closed manifolds

V. S. Matveev

University of Jena, Germany

Abstract: We show that for a closed Riemannian manifold the quotient of the group of projective transformations by the group of isometries contains at most two elements unless the metric has constant positive sectional curvature or every projective transformation is an affine transformation.

Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 223:6, 734–738

Bibliographic databases:

UDC: 514.7

Citation: V. S. Matveev, “On the number of nontrivial projective transformations of closed manifolds”, Fundam. Prikl. Mat., 20:2 (2015), 125–131; J. Math. Sci., 223:6 (2017), 734–738

Citation in format AMSBIB
\Bibitem{Mat15}
\by V.~S.~Matveev
\paper On the number of nontrivial projective transformations of closed manifolds
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 2
\pages 125--131
\mathnet{http://mi.mathnet.ru/fpm1645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3472273}
\elib{https://elibrary.ru/item.asp?id=25686567}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 223
\issue 6
\pages 734--738
\crossref{https://doi.org/10.1007/s10958-017-3383-7}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1645
  • http://mi.mathnet.ru/eng/fpm/v20/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Matveev, K. Neusser, “On the groups of c-projective transformations of complete Kähler manifolds”, Ann. Glob. Anal. Geom., 54:3 (2018), 329–352  crossref  mathscinet  zmath  isi  scopus
    2. V. S. Matveev, “Projectively invariant objects and the index of the group of affine transformations in the group of projective transformations”, Bull. Iran Math. Soc., 44:2 (2018), 341–375  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:140
    Full text:86
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021